# SDR SWIA2020042750364

- Difficulty date: March 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180383
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME PN 601R318038-3 CORRODED   (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED WITH NEW PAX DOORFRAME PN: 601R318038-3 REF CRJ-900 SRM AND DRWG. SKY WEST TASK CARD COMPLIED WITH. COMPLIED WITH FORM M-337
